# SDR 96FDEA01317

- Difficulty date: August 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N107FE
- Make and model: Boeing 727-22C
- Aircraft serial: 19202
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corrosion
- Location: Bs 600
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR0436, FWD CARGO BS 600 BL 0 TO RBL 24 HEAVY CORROSION ON LOWER SIDE OF LOWER LEG OF MAIN CARGO FLOOR BEAM.  *S/D*  INSTALLED FLOOR BEAM REPAIR PER SRM 53-10-8.
